# SDR DALA2022120507770

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 91,890 hours, 24,109 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 2 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 A.A. - A.D. DISBOND OF 1.000IN LENGTH X 1.000IN WIDTH AT OSS588 UPPER SURFACE, TRAILING EDGE WEDGE, LE SLAT 2, LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00012: ON STA OSS 588 UPPER SURFACE, TRAILING EDGE WEDGE, LE SLAT 2, LH WING REPAIRED PER B757-200 SRM. (2519961)
